# SDR 95UAL900294

- Difficulty date: December 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4729U
- Make and model: Boeing 747122
- Aircraft serial: 19926
- Engine: Pwa JT9D7A
- System (JASC): 2530 · Buffet/Galleys
- Part: Circuit Breaker
- Part number: 2TC1415
- Condition: Failed
- Location: Galley
- Stage of operation: UK
- Nature of condition: A
- Precautionary procedure: H, F

## Discrepancy

SMOKE, SPARKS AND FLAMES SEEN FROM COFFEE MAKER AT GALLEY 411.  EXTINGUISHER USED AND CIRCUIT BREAKERS WERE PULLED.  REPLACED FAILED CIRCUIT BREAKER AND ENTREE CART POWER CORD.  CAUSE OF FAILURE NOT DETERMINED.  POSSIBLE CAUSE:  OVERCYCLING OF CIRCUIT BREAKER WHILE OPERATING IT AS ON-OFF SWITCH.
